Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 2, NWS Tampa Bay, FL

May 20, 2018Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at May 20, 2018, 3:42 PM EDT for Manatee County, Florida. It took effect at May 20, 2018, 8:00 PM EDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2018, 3:42 PM EDT (19:42 UTC)
In effect from
May 20, 2018, 8:00 PM EDT
Expired
May 22, 2018, 2:15 PM EDT
In force
42 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1).

Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

858 
WGUS42 KTBW 201942
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
342 PM EDT Sun May 20 2018

...The National Weather Service in Tampa Fl has issued a Flood 
Warning for the following rivers...

  Manatee River Near Myakka Head 
  Horse Creek Near Arcadia 

.Heavy rainfall over the last week and today has caused the Manatee 
River near Myakka Head and the Horse Creek near Arcadia to rise to 
flood stage. Additional rainfall is expected the remainder of today 
and again on Monday which will result in minor flooding at some 
locations. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC081-210842-
/O.NEW.KTBW.FL.W.0002.180521T0000Z-180522T1200Z/
/MKHF1.1.ER.180521T0000Z.180521T1800Z.180522T0600Z.NO/
342 PM EDT Sun May 20 2018

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Manatee River Near Myakka Head
* From this evening until Tuesday morning.
* At 3 PM Sunday the stage was...10.1 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by this evening and
  continue to rise to near 12.2 feet by tomorrow early afternoon.the 
  river is expected to fall below flood stage by early Tuesday 
  morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.1 feet 
  on Jul 2 1974.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Mon    Tue    Wed    Thu    Fri

Manatee
 Myakka Head  11.0  10.1  Sun 03 PM  12.1   10.5    8.6    7.0    6.3


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-210842-
/O.NEW.KTBW.FL.W.0003.180521T0051Z-180523T0000Z/
/ARHF1.1.ER.180521T0051Z.180521T1200Z.180522T1800Z.NO/
342 PM EDT Sun May 20 2018

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Horse Creek Near Arcadia
* From this evening until Tuesday evening.
* At 2 PM Sunday the stage was...10.5 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by this evening and
  continue to rise to near 12.7 feet by tomorrow morning.the river is
  expected to fall below flood stage by Tuesday early afternoon.
* Impact...at 12.0 feet...The access road to Hidden Acres is 
  impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal 
  palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 12.7 feet 
  on Aug 8 2002.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Mon    Tue    Wed    Thu    Fri

Horse Creek
 Arcadia      12.0  10.5  Sun 02 PM  12.7   12.3   11.3   10.5    9.8


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
4 follow-up statements
921 
WGUS82 KTBW 210136
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
936 PM EDT Sun May 20 2018

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Alafia River At Lithia 
  Manatee River Near Myakka Head 
  Horse Creek Near Arcadia 

.Recent heavy rainfall continues to cause minor flooding on area 
rivers. Additional rainfall is forecast on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-220136-
/O.EXT.KTBW.FL.W.0001.180521T0131Z-180522T1600Z/
/LITF1.1.ER.180521T0100Z.180521T1800Z.180522T1000Z.NO/
936 PM EDT Sun May 20 2018

...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
  The Alafia River At Lithia
* Until Tuesday afternoon.
* At 09 PM Sunday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 13.5 feet by tomorrow early 
  afternoon. The river is expected to fall below flood stage Tuesday 
  morning.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way 
  downstream of State Road 640 are completely covered by water. One 
  home begins to flood.
* Flood history...This compares to a previous crest of 13.5 feet 
  on Mar 29 1983.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Mon    Tue    Wed    Thu    Fri

Alafia
 Lithia       13.0  13.0  Sun 09 PM  13.4   12.9   11.5    9.5    7.4


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC081-220136-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T2136Z/
/MKHF1.1.ER.180521T0003Z.180521T1800Z.180522T1536Z.NO/
936 PM EDT Sun May 20 2018

...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until Tuesday afternoon.
* At 08 PM Sunday the stage was 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 13.0 feet by tomorrow early 
  afternoon. The river is expected to fall below flood stage late 
  Tuesday morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 13.0 feet 
  on Sep 29 1979.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Mon    Tue    Wed    Thu    Fri

Manatee
 Myakka Head  11.0  11.0  Sun 08 PM  12.7   11.3    9.0    7.3    6.5


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-220136-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-180523T0800Z/
/ARHF1.1.ER.180521T0049Z.180521T1200Z.180523T0200Z.NO/
936 PM EDT Sun May 20 2018

...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
  The Horse Creek Near Arcadia
* From this evening through late Tuesday night.
* At 08 PM Sunday the stage was 11.9 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by this evening and
  continue to rise to near 13.0 feet by tomorrow morning. The river 
  is expected to fall below flood stage by Tuesday before midnight.
* Impact...at 14.0 feet...Buildings in Hidden Acres flood.
* Flood history...This compares to a previous crest of 13.0 feet 
  on Sep 14 2013.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Mon    Tue    Wed    Thu    Fri

Horse Creek
 Arcadia      12.0  11.9  Sun 08 PM  13.0   12.7   11.7   11.0   10.3


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
603 
WGUS82 KTBW 211307
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
907 AM EDT Mon May 21 2018

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Alafia River At Lithia 
  Little Manatee River At Wimauma 
  Manatee River Near Myakka Head 
  Horse Creek Near Arcadia 

.Heavy rain over the last week has caused many rivers to swell 
across the area. This has caused several rivers to go into action 
stage over the last couple of days. Rivers will have to be monitored 
as more rain is forecast this work week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-221306-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T0600Z.180523T1800Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Monday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 14.0 feet by early 
  tomorrow morning. The river is expected to fall below flood stage 
  Wednesday early afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State 
  Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way 
  downstream of State Road 640 are completely covered by water. One 
  home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and 
  Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.0 feet 
  on Sep 28 1982.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Alafia
 Lithia       13.0  13.6  Mon 08 AM  13.9   13.3   11.8    9.5    7.6


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC057-221306-
/O.EXT.KTBW.FL.W.0004.180521T1504Z-180523T0400Z/
/WIMF1.1.ER.180521T1504Z.180522T0600Z.180522T2200Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* From late this morning through late Tuesday night.
* At 08 AM Monday the stage was 10.8 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this 
  morning and continue to rise to near 11.6 feet by early tomorrow 
  morning. The river is expected to fall below flood stage by 
  tomorrow evening.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.6 feet 
  on Sep 2 1959.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Little Manatee
 Wimauma      11.0  10.8  Mon 08 AM  11.6   10.1    8.0    6.1    5.4


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-221306-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180523T1000Z/
/MKHF1.1.ER.180521T0003Z.180521T1800Z.180523T0400Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until Wednesday morning.
* At 08 AM Monday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.0 feet by this afternoon.
  The river is expected to fall below flood stage early Wednesday 
  morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.0 feet 
  on Jul 10 2009.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Manatee
 Myakka Head  11.0  11.9  Mon 08 AM  11.7   10.4    8.6    7.1    6.3


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-221306-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180523T0600Z.180525T0300Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Horse Creek Near Arcadia
* Until late Thursday night.
* At 08 AM Monday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.8 feet by early 
  Wednesday morning. The river is expected to fall below flood stage 
  by early Friday morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is 
  impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal 
  palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 12.8 feet 
  on Aug 30 1981.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Horse Creek
 Arcadia      12.0  12.1  Mon 08 AM  12.3   12.8   12.3   11.7   10.7


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
723 
WGUS82 KTBW 220134
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
934 PM EDT Mon May 21 2018

...The Flood Warning is canceled for the following rivers in 
Florida... 

  Horse Creek Near Arcadia 


...The Flood Warning has been extended for the following 
rivers in Florida... 

  Little Manatee River At Wimauma 
  Manatee River Near Myakka Head 

...The Flood Warning continues for the following rivers in Florida...

  Alafia River At Lithia 

.Heavy rain over the past week across west central Florida has 
caused several rivers to rise above flood stage.  Additional 
rainfall is forecast on Tuesday.  Horse creek has begun to recede 
and has dropped below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-230134-
/O.CON.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T1200Z.180523T1800Z.NO/
934 PM EDT Mon May 21 2018

The Flood Warning continues for
  The Alafia River At Lithia
* Until Wednesday evening.
* At 9 PM Monday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 14.5 feet by tomorrow 
  morning. The river is expected to fall below flood stage Wednesday 
  early afternoon.
* Impact...at 15 feet...Additional residences downstream of State 
  Road 640 bridge begin flooding.
* Flood history...This compares to a previous crest of 14.5 feet 
  on Sep 7 1981.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Alafia
 Lithia       13.0  14.2  Mon 09 PM  14.5   13.5   11.3    9.0    7.5


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC057-230000-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0600Z.180522T1800Z.NO/
934 PM EDT Mon May 21 2018

...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* Until Tuesday evening.
* At 9 PM Monday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 11.5 feet by after midnight 
  tomorrow. The river is expected to fall below flood stage tomorrow 
  early afternoon.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.5 feet 
  on Jul 29 2015.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Little Manatee
 Wimauma      11.0  11.4  Mon 09 PM  11.3    9.8    7.9    6.2    5.4


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-221312-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1312Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T0712Z.NO/
934 PM EDT Mon May 21 2018

...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until Tuesday morning.
* At 8 PM Monday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river is expected to fall below flood stage by early tomorrow.
* Impact...at 11 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.5 feet 
  on Jun 24 1986.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Manatee
 Myakka Head  11.0  11.5  Mon 08 PM  10.6    9.0    7.8    6.6    6.1


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-220204-
/O.CAN.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180521T0845Z.180521T1945Z.NO/
934 PM EDT Mon May 21 2018

The Flood Warning is cancelled for
  The Horse Creek Near Arcadia
* Until late Thursday night.
* At 8 PM Monday the stage was 11.9 feet.
* No flooding is currently forecast.
* Flood stage is 12 feet.
* Impact...at 12 feet...The access road to Hidden Acres is 
  impassable.
* Flood history...This compares to a previous crest of 12.0 feet 
  on Sep 7 2003.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Horse Creek
 Arcadia      12.0  11.9  Mon 08 PM  11.9   11.7   11.4   11.0   10.6


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
627 
WGUS82 KTBW 221306
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
906 AM EDT Tue May 22 2018

...The Flood Warning is canceled for the following rivers in 
Florida... 

  Little Manatee River At Wimauma 


...The Flood Warning has been extended for the following 
rivers in Florida... 

  Alafia River At Lithia 
  Manatee River Near Myakka Head 

.Heavy rain has caused rivers to rise across the area over the last 
severel days. However, even though rain is forecasted over the next 
couple of days coverage wll be less and rivers are expected to 
slowly drop. Higher rain chances and heavier rain is expected to 
return by the end of the week and rivers will have to be monitored 
closely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-231305-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180523T2248Z/
/LITF1.1.ER.180521T0100Z.180522T1000Z.180523T1648Z.NO/
906 AM EDT Tue May 22 2018

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Tuesday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by tomorrow early 
  afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State 
  Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way 
  downstream of State Road 640 are completely covered by water. One 
  home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and 
  Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.3 feet 
  on Jul 13 1941.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Wed    Thu    Fri    Sat    Sun

Alafia
 Lithia       13.0  14.2  Tue 08 AM  13.4   11.7    9.8    8.3    6.9


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC081-221815-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1815Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T1215Z.NO/
906 AM EDT Tue May 22 2018

...Flood Warning extended until this afternoon...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until this afternoon.
* At 08 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by this morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.0 feet 
  on Jul 15 2013.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Wed    Thu    Fri    Sat    Sun

Manatee
 Myakka Head  11.0  11.0  Tue 08 AM   9.7    8.5    7.4    6.5    6.0


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC057-221336-
/O.CAN.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0200Z.180522T1100Z.NO/
906 AM EDT Tue May 22 2018

The Flood Warning is cancelled for
  The Little Manatee River At Wimauma
* At 08 AM Tuesday the stage was 10.9 feet.
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.0 feet 
  on Oct 11 1971.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Wed    Thu    Fri    Sat    Sun

Little Manatee
 Wimauma      11.0  10.9  Tue 08 AM   9.6    8.1    6.7    5.7    5.2


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at May 20, 2:48 PM EDT, 54 minutes earlier.

Area forecast discussion, May 20, 2:48 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
248 PM EDT Sun May 20 2018

.SHORT TERM (Tonight-Monday)...
Numerous showers with a few embedded thunderstorms continue across
the state this afternoon. Extensive cloud cover and rain have held
temperatures in the lower to mid 70s all day, and really do not
expect this to change through the rest of the afternoon. The overall
synoptic pattern does not change much tonight into Monday, with
southerly flow aloft allowing deep tropical moisture to continue to
stream over the region. This will allow for showers and a few
thunderstorms at just about any time. Rain chances will lower a bit
for tonight as we lose the little daytime heating we have had, but
not expecting a dry overnight period. Temperatures tomorrow
afternoon will likely be held down again, similar to today.

.LONG TERM (Monday Night-Sunday)...
Monday night into Tuesday the mid/upper level disturbance will
continue to drift north into the southeast U.S. keeping deep
moisture across the region and therefore scattered to numerous
showers and thunderstorms in the forecast for Monday and Tuesday.

During Wednesday and Thursday it looks like a more typical summer-
like pattern will setup as high pressure builds west from the
Atlantic Ocean with an east to southeast flow across the area.
Plenty of moisture will still be around and this combined with
daytime heating and the sea breezes will lead to scattered mainly
afternoon and evening convection.

Late in the week models continue to indicate a weak area of low
pressure developing in the western Caribbean Sea/Yucatan Peninsula.
There continues to be a wide range of scenarios with the GFS now
weaker and slower moving the system north northeast across south
Florida Saturday night and then north to off the Carolinas Sunday
while the ECMWF drifts the system north northwest into the central
Gulf of Mexico and then stalls it along the north central gulf coast
next weekend. Either way it looks like we'll see deep moisture
return with more scattered to numerous showers and thunderstorms for
Friday and Saturday and slightly lower rain chances for Sunday.

Temperatures will generally run pretty close to normal through the
period.

&&

.AVIATION...
Mainly IFR or MVFR conditions persist at area terminals this
afternoon, with intermittent VFR. Numerous showers and a few
thunderstorms can be expected at just about any time through this
afternoon, with MVFR/IFR cigs and/or vsbys continuing. Rain chances
will be lower for the overnight period, but will go back up for
Monday.

&&

.MARINE...
A southeast wind flow will remain in place for the next several days,
with no headlines expected. Showers and thunderstorms each day will
bring the possibility of briefly higher winds and waves.

&&

.FIRE WEATHER...
Abundant low-level moisture and elevated rain chances through the
next couple of days will preclude any fire weather concerns through
the next several days. No significant fog is expected.

&&

.Preliminary Point Temps/PoPs...
TPA  71  81  72  85 /  30  60  40  60
FMY  71  81  72  85 /  20  60  40  50
GIF  70  82  71  85 /  40  60  30  50
SRQ  71  81  72  85 /  20  60  40  50
BKV  69  83  70  86 /  30  60  40  60
SPG  72  84  73  86 /  20  60  40  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...05/Carlisle
MID TERM/LONG TERM/DECISION SUPPORT...69/Close
Hazardous weather outlook, May 20, 4:45 AM EDT, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
445 AM EDT Sun May 20 2018

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-210000-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
445 AM EDT Sun May 20 2018

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Numerous showers and scattered thunderstorms are expected today.
Thunderstorms that develop will be capable of producing gusty
winds...heavy rain...and frequent deadly lightning strikes.
Localized flooding of streets and low lying flood prone areas is
possible.

...RIVER FLOOD IMPACT...
Several days of heavy rain will cause to the Alafia river at
Lithia to rise near flood stage today. If additional heavy rain
impacts the river basin this afternoon, the Alafia may rise above
flood stage. Residents living along the river should remain aware
of water levels and be ready to move to higher ground should
flooding be observed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

...THUNDERSTORM IMPACT...
Numerous showers and scattered thunderstorms are expected for the
next several days  Thunderstorms will be capable of producing
strong gusty winds...locally heavy rain...and frequent deadly
lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

McKaughan

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 9:24 PM EDTRiver Flood WarningTBWHillsborough3 days
May 20, 3:42 PM EDTRiver Flood WarningTBWDeSoto52 hr

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.